Open Access
Translator Disclaimer
February 2016 Strong convergence theorems by hybrid methods for semigroups of not necessarily continuous mappings in Hilbert spaces
Wataru Takahashi, Makoto Tsukada
Ann. Funct. Anal. 7(1): 61-75 (February 2016). DOI: 10.1215/20088752-3320340

Abstract

In this paper, we prove strong convergence theorems by two hybrid methods for semigroups of not necessarily continuous mappings in Hilbert spaces. Using these results, we prove strong convergence theorems for discrete semigroups generated by generalized hybrid mappings and semigroups of nonexpansive mappings in Hilbert spaces.

Citation

Download Citation

Wataru Takahashi. Makoto Tsukada. "Strong convergence theorems by hybrid methods for semigroups of not necessarily continuous mappings in Hilbert spaces." Ann. Funct. Anal. 7 (1) 61 - 75, February 2016. https://doi.org/10.1215/20088752-3320340

Information

Received: 18 November 2014; Accepted: 25 March 2015; Published: February 2016
First available in Project Euclid: 6 November 2015

zbMATH: 1337.47076
MathSciNet: MR3449340
Digital Object Identifier: 10.1215/20088752-3320340

Subjects:
Primary: 47H10
Secondary: 47H20

Keywords: fixed point , generalized hybrid mapping , ‎hybrid method , invariant mean , nonexpansive semigroup

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 1 • February 2016
Back to Top